Share Facebook
Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » 6mp nausea when did yours start?


01-23-2017, 12:45 PM   #1
karj
Senior Member
 
Join Date: May 2011
Location: Ireland

My Support Groups:
6mp nausea when did yours start?

Hi chums

I have recently started 6mp 50mg about 2 weeks ago. I am also on Humira which I have been on for about 18 months or so. The humira was starting to loose its affect so my doctor put me on steroids tapering from 40mg every 10 days and started me on 6mp a few weeks later. Now I am going down to 15mg tomorrow and I am on the Humira 40mg weekly and taking the 6mp every day. I was on 6mp before in 2007 but didn't tolerate it very well. I was thinking that maybe at the time I didn't give it enough of a chance, (i couldn't handle the constant nausea). This time I thought I was getting away with it but day 14 was Saturday and Sunday I felt like I had been hit by a bus and have no appetite. Today the same, and also I feel like I have developed a crazy since of smell, like everything has increased, so some smells are making me feel nausea and I have a headache also.
My question is when the nausea starts, how long does it take for it to settle, and does appetite come back? I am one of these people that goes mental when they are hungry so for me to not even care what I eat and when I eat is a bit change!!
I am taking the 6mp at night at 9.30 before bed, I make sure I have nothing eating after 7.30 .
01-23-2017, 01:12 PM   #2
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Call your doctor and let him or her know what is going on.
01-24-2017, 08:49 PM   #3
lmb100
 
Join Date: Jan 2017
I have been on 6 mp for 20 years and it never made me nauseous. Call your doc.
02-02-2017, 02:10 PM   #4
karj
Senior Member
 
Join Date: May 2011
Location: Ireland

My Support Groups:
Hi
Thanks for replies, i got blood work done recently, my haemoglobin has dropped in two weeks from 11.2 to 9.8 and also red blood cell count has gone down. Also something called alkaline phosphatase is low. But i think high is worse. Anyway my GP is getting me into to GI next week, thinks dose too high.
Reply

Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » 6mp nausea when did yours start?
Thread Tools


All times are GMT -5. The time now is 02:41 AM.
Copyright 2006-2017 Crohnsforum.com